中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Solitons in a uniaxial anisotropic Heisenberg spin chain with Gilbert damping in an external magnetic field
作者: Liu, WM ;  Wang, XB ;  Pu, FC ;  Huang, NN
刊名: PHYSICAL REVIEW E
出版日期: 1997
卷号: 55, 期号:2, 页码:1375-1394
关键词: LANDAU-LIFSCHITZ EQUATION ;  NONLINEAR SCHRODINGER-EQUATION ;  RIEMANN BOUNDARY-PROBLEM ;  INVERSE SCATTERING PROBLEM ;  ONE-DIMENSIONAL MAGNETS ;  EASY-PLANE ;  FERROMAGNETIC CHAINS ;  MAGNON LOCALIZATION ;  EXCITATIONS ;  DYNAMICS
学科分类: Physics
通讯作者: Liu, WM , ACAD SINICA, INST THEORET PHYS, POB 2735, BEIJING 100080, PEOPLES R CHINA.
部门归属: CHINA CTR ADV SCI & TECHNOL, WORLD LAB, BEIJING 100080, PEOPLES R CHINA; ACAD SINICA, INST PHYS, BEIJING 100080, PEOPLES R CHINA; SHANXI UNIV, INST THEORET PHYS, TAIYUAN 030006, PEOPLES R CHINA; GUANGZHOU TEACHERS COLL, DEPT PHYS, GUANGZHOU 510400, PEOPLES R CHINA; WUHAN UNIV, DEPT PHYS, WUHAN 430072, PEOPLES R CHINA
英文摘要: Using the stereographic projection of the unit sphere of the spin field onto a complex plane for the equations of motion in a uniaxial anisotropic Heisenberg spin chain with Gilbert damping in an external magnetic field, the effect of the magnetic field for the integrability of the system is discussed. The effect of the Gilbert damping is also analyzed. Then, introducing an auxiliary parameter, the Lax equations for the Darboux matrices are generated recursively. The Jest solutions satisfy the corresponding Lax equations if constants are suitably chosen. The exact soliton solutions are then investigated. These results show that the solitary waves depend essentially on two velocities that describe a spin configuration deviated from a homogeneous magnetization, while the depths and widths of surface of solitary waves vary periodically with time. The center of an inhomogeneity moves with a constant velocity, while the shape of a soliton also changes with another constant velocity and it is not symmetrical with respect to the center. The z component of the total magnetic momentum and the total magnetic momentum vary with time. The asymptotic behavior of multisoliton solutions is also given.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12514
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Solitons in a uniaxial anisotropic Heisenberg spin chain with Gilbert damping in an external magnetic field.pdf(566KB)----开放获取View Download

Recommended Citation:
Liu, WM,Wang, XB,Pu, FC,et al. Solitons in a uniaxial anisotropic Heisenberg spin chain with Gilbert damping in an external magnetic field[J]. PHYSICAL REVIEW E,1997,55(2):1375-1394.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Liu, WM]'s Articles
 [Wang, XB]'s Articles
 [Pu, FC]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Liu, WM]‘s Articles
 [Wang, XB]‘s Articles
 [Pu, FC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Solitons in a uniaxial anisotropic Heisenberg spin chain with Gilbert damping in an external magnetic field.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace